# SDR PLGA000102

- Difficulty date: March 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS/ROC FLT 4697, TWENTY MINUTES AFTER DEPARTURE, CREW NOTED THE RIGHT INTAKE HEAT FAILED.  DUE TO ICING CONDITIONS EN ROUTE TO ROC, CREW DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CHAFED WIRE (HE5008-12) LEADING TO THE INLET PARTIAL DUCT.  AFTER REPAIR OF THE WIRE AND PERFORMING OPERATIONAL CHECKS, AIRCRAFT WAS RELEASED FOR A TEST FLIGHT WHERE THE INLET HEAT TESTED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.    (X)
